# SDR CALA9700734

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 2432 · Battery/Charger System
- Part: Batt Charger
- Part number: 23013
- Condition: Burned
- Location: E\E Compt
- Part time: 28,198 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ELECTRICAL ODOR WITH A SLIGHT TRACE OF HAZE WAS NOTICED IN THE CABIN WHILE ON DESCENT INTO CLE.  THE GASPER FAN AND GALLEY POWER WAS TURNED OFF AND THE ODOR DECREASED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BATTERY CHARGER IN E AND E COMPARTMENT BURNED.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND TESTED IAW MM 24-31-21.  OPERATIONAL CHECKS WERE GOOD WITH NO EVIDENCE OF ODOR OR SMOKE.
